EconPapers    
Economics at your fingertips  
 

Generalized Additive Cauchy Equations

Soon-Mo Jung ()
Additional contact information
Soon-Mo Jung: Hongik University

Chapter Chapter 3 in Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, 2011, pp 87-103 from Springer

Abstract: Abstract It is very natural for one to try to transform the additive Cauchy equation into other forms. Some typically generalized additive Cauchy equations will be introduced. The functional equation $$f(ax+by)=af(x)+bf(y)$$ appears in Section 3.1. The Hyers–Ulam stability problem is discussed in connection with a question of Th. M. Rassias and J. Tabor. In Section 3.2, the functional equation (3.3) is introduced, and the Hyers–Ulam–Rassias stability for this equation is also studied. The stability result for this equation will be used to answer the question of Rassias and Tabor cited above. The last section deals with the functional equation $$f(x+y)^2=(f(x)+f(y))^2$$ . The continuous solutions and the Hyers–Ulam stability for this functional equation will be investigated.

Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-9637-4_3

Ordering information: This item can be ordered from
http://www.springer.com/9781441996374

DOI: 10.1007/978-1-4419-9637-4_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-9637-4_3